# SDR AUS20030941

- Difficulty date: September 15, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2460 · DC Power Distribution System
- Part: Current Limiter
- Part number: ANL400
- Condition: Mismanufactured
- Location: Dc Power
- Part time: 341 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) CURRENT LIMITER INCORRECTLY ASSEMBLED CAUSING ARCING AT THE CONNECTION POINT. PERSONNEL/MAINTENANCE ERROR.
